On the divergence of spectral expansions of elliptic differential operators

In this paper we consider spectral expansions of functions from Nikol'skii classes Hap (Rn), related to selfadjoint extensions of elliptic differential operators A(D) of order m in Rn. We construct a continuous function from Nikol'skii class with pa < N, such that the Riesz means of spe...

全面介绍

Saved in:
书目详细资料
Main Authors: Ahmedov, Anvarjon, Ashurov, Ravshan
格式: Article
语言:English
出版: Universiti Putra Malaysia Press 2011
在线阅读:http://psasir.upm.edu.my/id/eprint/23261/1/23261.pdf
http://psasir.upm.edu.my/id/eprint/23261/
http://einspem.upm.edu.my/journal/fullpaper/vol5no2/3.%20anvarjon%20et%20al.pdf
标签: 添加标签
没有标签, 成为第一个标记此记录!